MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305159
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: 1990 samples were received.They all came in sealed packaging blisters.The top web shows the graphics dg34602.Where the description shows a 22g x 1 ½ (0.7mm x 40mm) at the center and at one edge has a perpendicular black strip with white text stating 22g x 1 ½ (0.7 mm x 30mm).Information in the graphics are not consistent.New graphics have been released.Dg34604 are not active and do not have this problem.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for lot # 9078977 for this type of defect or symptom.There was no documentation for this type of defect during the entire production run of this batch.Root cause description: information in the graphics are not consistent.New graphics have been released.Dg34604 are not active and do not have this problem.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that the bd precisionglide¿ needle's old label stated it was a "22gx 1.5 x 30mm" on the side tab, and "22gx 1.5 x 40mm" beneath the brand name.However, the new label showed it as a "22gx 1.5 x 40mm" without the side tab labeling.This was noticed before use in lot# 9078977.The following information was provided by the initial reporter: "we received in lot (9078977) and your description states they are 22gx 1.5 x 40mm, however, the tab is stating they are 22g x 1.5" x 30mm.In the attachments, second one is now showing your new labeling without the tab.So going forward, only one size listed.We did not notice this at qa inspection, however, caught on the production floor so i have a total of 3,368 units of lot 9078977.".
 
Additional Manufacturer Narrative
Correction: the date of event has been provided by the customer.The following information has been updated: b.3.Date of event: (b)(6) 2020.
 
Event or Problem Description
It was reported that the bd precisionglide¿ needle's old label stated it was a "22gx 1.5 x 30mm" on the side tab, and "22gx 1.5 x 40mm" beneath the brand name.However, the new label showed it as a "22gx 1.5 x 40mm" without the side tab labeling.This was noticed before use in lot# 9078977.The following information was provided by the initial reporter: "we received in lot (9078977) and your description states they are 22gx 1.5 x 40mm, however, the tab is stating they are 22g x 1.5" x 30mm.In the attachments, second one is now showing your new labeling without the tab.So going forward, only one size listed.We did not notice this at qa inspection, however, caught on the production floor so i have a total of (b)(4) units of lot 9078977".

Brand Name
BD PRECISIONGLIDE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9759635
Report Number1911916-2020-00189
Device Sequence Number2910147
Product Code FMI
UDI-Device Identifier30382903051596
UDI-Public30382903051596
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Model Number305159
Device Catalogue Number305159
Device Lot Number9078977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;